International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2003 / Article

Open Access

Volume 2003 |Article ID 273967 | https://doi.org/10.1155/S0161171203112100

Ying-Chieh Chen, "A series-type multistage production system with random demand", International Journal of Mathematics and Mathematical Sciences, vol. 2003, Article ID 273967, 15 pages, 2003. https://doi.org/10.1155/S0161171203112100

A series-type multistage production system with random demand

Received12 Dec 2001

Abstract

We propose a mathematical model which considers the series-type product structure with n1 predecessors. Our objective is to obtain the optimal production functions, in the planning horizon [0,T], based on the assumptions (1) that the cost of production unit is a linear function of production quantity in a time unit, (2) that sales of finished goods occur at the end of planning horizon, and (3) that product demand is a random variable. Then the phenomenon of optimal solution is discussed.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views83
Downloads376
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.